Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 340, NWS Jackson, MS

July 2, 2020Humphreys County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2020, 2:30 PM CDT for Humphreys County, Yazoo County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2020, 2:30 PM CDT (19:30 UTC)
Expired
Jul 2, 2020, 3:15 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Humphreys County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WUUS54 KJAN 021930
SVRJAN
MSC053-163-022015-
/O.NEW.KJAN.SV.W.0340.200702T1930Z-200702T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
230 PM CDT Thu Jul 2 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Yazoo County in central Mississippi...
  Southeastern Humphreys County in central Mississippi...

* Until 315 PM CDT.

* At 230 PM CDT, a severe thunderstorm was located 8 miles southwest
  of Thornton, moving south at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Yazoo City around 310 PM CDT.

Other locations impacted by this severe thunderstorm include Eden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3305 9041 3305 9039 3304 9038 3302 9038
      3301 9037 3302 9034 3301 9034 3300 9032
      3270 9028 3274 9067 3306 9053 3306 9043
TIME...MOT...LOC 1930Z 355DEG 12KT 3300 9043 

HAIL...0.88IN
WIND...60MPH
 
$$

NF
1 follow-up statement
944 
WWUS54 KJAN 021951
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
251 PM CDT Thu Jul 2 2020

MSC053-163-022015-
/O.CON.KJAN.SV.W.0340.000000T0000Z-200702T2015Z/
Yazoo MS-Humphreys MS-
251 PM CDT Thu Jul 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL YAZOO AND SOUTHEASTERN HUMPHREYS COUNTIES...

At 251 PM CDT, a severe thunderstorm was located near Yazoo City,
moving south at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Yazoo City, Tinsley and Eden. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3305 9041 3305 9039 3304 9038 3302 9038
      3301 9037 3302 9034 3301 9034 3300 9032
      3270 9028 3274 9067 3306 9053 3306 9043
TIME...MOT...LOC 1951Z 010DEG 14KT 3293 9046 

HAIL...0.88IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 12:45 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 2, 12:45 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1245 PM CDT Thu Jul 2 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are occurring outside of thunderstorms. Where
storms are occurring, especially I-55 and east, there are lowered
ceiling and vis restrictions to MVFR or potentially lower. These
will continue through the evening hours before diminishing. Gusty
winds will accompany storms but winds will be generally light
outside of storms. /28/

&&

.DISCUSSION...
Morning convection has continued to creep south through the area,
and across locations that saw rainfall yesterday afternoon. A few
strong storms also have occurred in this activity. With
temperatures reaching into the 80s and lower 90s across the area
and ample moisture in place, characterized by mid to upper 70s
dewpoints, additional showers and storms will be possible this
afternoon. Some of these will be strong to severe as parameters
are in place across the region. Some indication in the guidance
suggests potentially another MCS dropping south later, which will
be something to monitor upstream this afternoon. Heat stress is
also a concern with heat indices around 105 degrees in the west.
/28/

Prior discussion below:

Today through tonight: The subtropical ridge axis has shifted
west of the ArkLaMiss region, and cyclonic flow on the east side
of the ridge promises to initiate more MCS activity over the
forecast area for later today into tonight. The airmass is still
recovering from an MCS yesterday evening that pushed through much
of the area, and expect this will happen by this afternoon. With
MLCAPE approaching 3000 J/kg and unseasonably significant deep
layer shear helping to organize storms with intense updrafts, will
maintain the marginal risk for severe storms and damaging wind
gusts over most of the ArkLaMiss region. In addition, will
maintain the limited risk for dangerous heat stress with heat
indices expected to top out near 105 over western portions of the
ArkLaMiss region. /EC/

Friday through Wednesday night...Weak surface and mid level
troughing will prevail through the extended period. A combination of
abundant moisture (PWATS >2.0 inches) and weak perturbations rotating
around the trough, will promote afternoon and early evening showers
and thunderstorms each day through the extended period. High
temperatures on Friday will be in the low 90s across the area and
this combined with dewpoints in the mid/upper 70s, will combine for
heat indices around 105 degrees once again. Will extend the limited
graphic for heat into Friday. Temperatures will cool slightly into
the weekend with highs around 90 degrees and lows in the low 70s.
These conditions will continue through the end of the period./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       90  74  93  73 /  67  59  79  36
Meridian      89  72  93  72 /  65  46  68  32
Vicksburg     93  75  93  75 /  55  54  75  34
Hattiesburg   90  74  92  73 /  65  64  83  42
Natchez       91  74  91  73 /  46  48  75  42
Greenville    92  76  92  74 /  57  46  67  30
Greenwood     91  74  93  73 /  67  38  65  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Jul 2, 4:34 AM CDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
434 AM CDT Thu Jul 2 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036-
040>043-047>049-053>055-059>064-030945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-
Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-
434 AM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

There is a marginal risk today for isolated severe storms
containing damaging wind gusts and hail, mainly for this
afternoon into the early evening. In addition, heat stress may
be a concern with heat indices approaching 105.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heat stress may continue to be a concern Friday.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026-029>033-038-039-030945-
Grenada-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-
434 AM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ028-037-044>046-050>052-056>058-065-066-072>074-030945-
Montgomery-Attala-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-
Smith-Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest-
434 AM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

There is a marginal risk today for isolated severe storms
containing damaging wind gusts and hail, mainly for this
afternoon into the early evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jul 2, 11:40 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT THU JUL 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      PHILADELPHIA            32.77N 89.11W
07/02/2020                   NESHOBA            MS   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED ACROSS CENTRAL NESHOBA
            COUNTY.

&&

TW
Special weather statement, Jul 2, 12:34 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
1234 PM CDT Thu Jul 2 2020

MSZ042-043-021800-
Yazoo MS-Madison MS-
1234 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES UNTIL 100 PM CDT...

At 1234 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at
10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Flora around 100 PM CDT.

Other locations impacted by this storm include Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3266 9057 3275 9032 3255 9022 3249 9045
      3256 9046 3254 9047 3254 9048 3252 9050
      3252 9052 3250 9052 3251 9053
TIME...MOT...LOC 1734Z 343DEG 8KT 3262 9042

TW
Special weather statement, Jul 2, 12:39 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
1239 PM CDT Thu Jul 2 2020

MSZ043-049-021815-
Rankin MS-Madison MS-
1239 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES UNTIL 115 PM CDT...

At 1239 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gluckstadt, or near Canton, moving southeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goshen Springs around 105 PM CDT.
  Fannin and Pisgah around 110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3226 9012 3234 9012 3234 9011 3236 9011
      3236 9010 3238 9010 3239 9008 3240 9007
      3240 9013 3260 9014 3266 9001 3238 8979
TIME...MOT...LOC 1739Z 329DEG 15KT 3253 9002

TW
Special weather statement, Jul 2, 1:05 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
105 PM CDT Thu Jul 2 2020

MSZ043-048-049-021830-
Hinds MS-Rankin MS-Madison MS-
105 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN...
NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 130 PM
CDT...

At 105 PM CDT, Meteorologists were tracking a strong thunderstorm
over Flowood, moving southeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pearl, Brandon and Richland around 115 PM CDT.
  Florence and Monterey around 125 PM CDT.
  Star and Piney Woods around 130 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3249 9031 3258 9016 3205 8984 3205 9019
TIME...MOT...LOC 1805Z 333DEG 30KT 3234 9013

TW
Special weather statement, Jul 2, 1:28 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Thu Jul 2 2020

MSZ042-043-048-021900-
Hinds MS-Yazoo MS-Madison MS-
128 PM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YAZOO...NORTH
CENTRAL HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 200 PM CDT...

At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
near Little Yazoo, or 16 miles south of Yazoo City, moving south at 5
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Flora, Pocahontas, Phoenix, Tinsley, Little Yazoo, Bentonia and
Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3250 9057 3251 9055 3253 9055 3253 9058
      3276 9057 3275 9029 3245 9026 3245 9058
      3250 9058
TIME...MOT...LOC 1828Z 355DEG 6KT 3262 9040

NF
Special weather statement, Jul 2, 2:09 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
209 PM CDT Thu Jul 2 2020

MSZ047-048-054-022000-
Copiah MS-Warren MS-Hinds MS-
209 PM CDT Thu Jul 2 2020

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...HINDS AND
COPIAH COUNTIES UNTIL 300 PM CDT...

At 209 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Phoenix to near Raymond to near
Crystal Springs. Movement was southwest at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jackson, Clinton, Vicksburg, Crystal Springs, Hazlehurst, Redwood,
Raymond, Wesson, Terry, Edwards, Utica, Bolton, Brownsville, Flowers,
Martinsville, Youngton, Oak Ridge, Dentville, Dry Grove and Bovina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3170 9062 3211 9072 3222 9073 3221 9074
      3257 9085 3257 9073 3262 9072 3262 9069
      3259 9069 3259 9066 3255 9065 3253 9056
      3251 9055 3250 9052 3257 9045 3249 9045
      3249 9033 3173 9018 3170 9028
TIME...MOT...LOC 1909Z 057DEG 16KT 3259 9047 3227 9038 3196 9031

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:05 PM CDTSpecial Weather StatementJANLowndes, Noxubee, Oktibbeha40 min
Jul 1, 7:31 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo44 min
Jul 1, 7:33 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston42 min
Jul 1, 8:11 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott49 min
Jul 1, 8:17 PM CDTFlash Flood WarningJANWinston118 min
Jul 1, 8:39 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Simpson, Smith39 min
Jul 1, 8:42 PM CDTFlash Flood WarningJANMadison, Rankin2 hr
Jul 2, 8:33 AM CDTSpecial Weather StatementJANNeshoba27 min
Jul 2, 9:03 AM CDTSpecial Weather StatementJANNeshoba42 min
Jul 2, 9:06 AM CDTSpecial Weather StatementJANOktibbeha39 min
Jul 2, 9:08 AM CDTSpecial Weather StatementJANOktibbeha52 min
Jul 2, 9:20 AM CDTSpecial Weather StatementJANNewton40 min
Jul 2, 9:32 AM CDTSpecial Weather StatementJANWinston28 min
Jul 2, 9:57 AM CDTSpecial Weather StatementJANJasper48 min
Jul 2, 10:00 AM CDTSpecial Weather StatementJANNeshoba, Winston45 min
Jul 2, 10:17 AM CDTFlash Flood WarningJANNeshoba, Newton, Winston118 min
Jul 2, 10:28 AM CDTSpecial Weather StatementJANJasper47 min
Jul 2, 10:38 AM CDTSpecial Weather StatementJANNeshoba52 min
Jul 2, 11:25 AM CDTSpecial Weather StatementJANJones50 min
Jul 2, 12:34 PM CDTSpecial Weather StatementJANYazoo26 min
Jul 2, 12:39 PM CDTSpecial Weather StatementJANMadison36 min
Jul 2, 1:05 PM CDTSpecial Weather StatementJANRankin25 min
Jul 2, 1:28 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 2, 2:00 PM CDTFlash Flood WarningJANHinds, Madison3 hr
Jul 2, 2:09 PM CDTSpecial Weather StatementJANCopiah, Hinds51 min
Jul 2, 2:19 PM CDTSevere Thunderstorm WarningJANHolmes41 min
Jul 2, 3:08 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Jul 2, 3:23 PM CDTSpecial Weather StatementJANHumphreys22 min
Jul 2, 3:42 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington48 min
Jul 2, 4:11 PM CDTSpecial Weather StatementJANIssaquena34 min
Jul 2, 4:19 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington41 min
Jul 2, 5:09 PM CDTSevere Thunderstorm WarningJANWashington51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.